# SDR IXXA20251124078

- Difficulty date: November 21, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 109,834 hours, 18,824 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 732591F
- Part serial: 5882A
- Condition: Odor
- Location: Zone 200
- Part time: 113 hours, 45 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, CREW REPORTED ELECTRICAL BURNING SMELL WITH FAN EICAS MESSAGE DISPLAYED. BLOCK RETURN FOR INSPECTIONS AND MAINTENANCE. FOLLOWING FWD LOWER CARGO OFF LOAD, LINE MAINTENANCE ISOLATED FAULT TO FWD PRIMARY SUPPLY FAN. ADDITIONAL INSPECTIONS OF FWD EQUIPMENT SUPPLY AND EXHAUST FANS WITH ASSOCIATED WIRING SATISFACTORY.  FWD EQUIPMENT COOLING SUPPLY FAN SYSTEM DEFERRED IAW ATI B767 MEL 21-58-03-01. MEL CAT C, CORRECTIVE ACTION DUE 1 DECEMBER 2025. AIRCRAFT RETURNED TO SERVICE.  FWD RACK SUPPLY FAN REMOVED AND REPLACED IAW B767 AMM 21-58-06. OPERATIONAL CHECK GOOD, NO ADDITIONAL FAULTS NOTED. DEFERRAL MAINTENANCE ITEM 68109 CLEARED.
